Journal of Symbolic Logic

Some Results Concerning Strongly Compact Cardinals

Yoshihiro Abe

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 4 (1985), 874-880.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741964

Mathematical Reviews number (MathSciNet)
MR820119

Zentralblatt MATH identifier
0591.03026

JSTOR
links.jstor.org

Citation

Abe, Yoshihiro. Some Results Concerning Strongly Compact Cardinals. J. Symbolic Logic 50 (1985), no. 4, 874--880. https://projecteuclid.org/euclid.jsl/1183741964


Export citation